Mixed emotions

I was recently diagnosed with endometriosis and had a lap and helium beam treatment and Mirena inserted a month ago. I feel like I'm all over the place physically and emotionally. I feel like Iv had no proper support and advice given from nhs. I have support from a few close people and then everyone else I feel thinks I'm a hypochondriac. Im worrying about the future as far as fertility. I'm going back to work soon and I'm worrying about this. I can't seem to lose the weight so that's upsetting me. I just feel so emotional. Can anyone give me any advice or support. Is it normal how I feel ??

Thankyou all so much xx

8 Replies

oldestnewest
  • Hi hun.

    So sorry to hear about what you are going through.

    I have had 2 Mirenas, I was very much like you are, I was very tearful and felt down and was also really snappy at people for no reason. The Mirena caused me to gain weight which also made meffeel down.

    Once I had it removed all of these stopped. They says you should give the mirena 6 months to settle it just depends if you think that you can stick it out for that long hun.

    Was the mirena what was suggested for the long time treatment for your endo?

    Sending you hugs hun Jo xx

  • Yeah but I defo feel like it's causing the problems that I'm experiencing or contributing to. It's a nitemare. Just fed up of feeling unwell xxx

  • Oh hun Sorry that is making you feel so unwell I really do know how you are feeling.

    Do you feel that you can stick it out? Or do you think you should have it put xx

  • Really don't know what to do tbh xx

  • Maybe set yourself a time line hun, just decide on how much longer you will give the mirena to improve and if it's not better than have it removed xx

  • Yeah sounds good. I know that the condition causes pain and fatigue etc. just feel like Iv been left to my own devices xx

  • Aw hun

    I know exactly what you mean.

    When I wsd having problems with my Mirena with all the side effects I told the Dr about the side effects I was experiencing and he said there was no way the mirena was causing those problems, even though if you google it they all come up as side effects of the mirena, It is beyond a joke.

    I hope you are OK hun xx

  • I'm back ah work on Friday and i honestly don't know how I'm gonna cope :( xx

You may also like...